| Model Number |
406783 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Cardiac Perforation (2513)
| Date of Event |
06/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During a myocardiac biopsy, a tamponade occurred requiring a pericardiocentesis to stabilize the patient.Access was gained through the jugular site, the biopsies were performed and at the end of the procedure, hemodynamic compromise was observed and the patient experienced cardiac arrest.An echocardiogram was done which confirmed the perforation and a pericardiocentesis was performed and the patient stabilized.It is thought that the perforation occurred at the apex.The physician reported that the introducer was not rigid enough for such a procedure and that it was difficult to control enough while advancing through the anatomy.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Follow up report needed to include updated medical device problem a code.